# SDR ASAA1048333

- Difficulty date: October 1, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 57,323 hours, 32,494 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654657959
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU LOWER TORQUE BOX INLET CUTOUT LOWER INBOARD FLANGE CORRODED.  REMOVED DAMAGED LOWER STRINGER AND INSTALLED NEW.
